# SDR P5CA9600364

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Exh
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE 'R' AND 'S' RAILS CRACKED IN PREVIOUS WELDED AREAS AT 12 O'CLOCK POSITION.  THE 'S' FLANGE CLEVIS PIN HAS PINHOLE CRACK, THE 'R' FLANGE 12 O'CLOCK RACETRACK SLOT RADIAL CRACK TO RAIL.  INSPECTED TURBINE EXHAUST CASE AT 1,000 HR INTERVALS FOLLOWING DISCOVERY OF INITIAL CRACK INDICATION TO ENSURE ABOVE LIMITS HAVE NOT BEEN EXCEEDED.
